# SDR REXA2021100500775

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE AT FRAME FS319.7 BETWEEN STGR 26L TO STGR27 JC: 900-53-140-500 IN:AV EMP#: 873 CORROSION ON LOWER FLANGE @ F.S. 319.7 BETWEEN STGR 26L TO 27L REPAIRED IAW EA CRJ953-12029.
